# SDR 2019FA0000113

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: General aviation
- Aircraft: N6042Z
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Engine time: 750 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Unknown
- Location: Engine
- Part time: 750 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "HUNG VALVE CONDITION" ON THE EXHAUST SIDE OF (2) FACTORY NEW CYLINDERS P/N 05K21104 WITH 750 HRS TSN. CONDITION CAUSING ROUGH RUNNING ENGINE ON OCCASION.
